# SDR CA150511003

- Difficulty date: April 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ANNUAL INSPECTION FLIGHT TEST PILOT OBSERVED MAIN ROTOR SPEED DROP, WARNING LIGHT ILLUMINATED AND BOTH ENGINE TORQUE INDICATIONS BETWEEN 0 TO 1 PERCENT  DURING DESCENT.  PILOT DECLARED EMERGENCY LANDING AND ACFT LANDED UNEVENTFULLY IN AN OPEN FIELD.  NO INJURIES REPORTED.  LATER INFORMATION REVEALED THAT ENGINES WERE PRODUCING POWER HOWEVER THIS WAS NOT BEING TRANSFERRED TO THE HELICOPTER MAIN GEARBOX.  HELICOPTER TRANSFERRED FOR FURTHER TROUBLESHOOTING.
